| Catalog Number |
14-521520 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3012447612-2022-00206.
Event or Problem Description
It was reported that two maxan screws were mislabeled; the screws were type variable but were labeled as type fixed.This was found during inspection upon receipt and had no patient involvement.This is report one of two for this event.
Event or Problem Description
Additional Manufacturer Narrative
Corrections in h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed the label on the packages state the screw is a fixed screw, part number 14-521520, however the screw in the package is a variable screw, part number 14-521620.Root cause: root cause is being evaluated per the capa system.Dhr review: per dhr review, the dhr does not indicate an issue, however one has been identified per the two complaint files on system.Capa and hhe actions have been opened for this issue.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.